# SDR SWIA200312397

- Difficulty date: August 7, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 9,187 hours, 7,511 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: 16124101
- Part serial: PLT0552
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG AXLE ASSY HAS PITTING CORROSION AROUND BOLT HOLES.  DISCOVERED DURING C-CHECK INSPECTION.  NLG AXLE ASSY REPLACED IAW CRJ MM 32-21-15-000-801 AND 32-21-15-400-801.  OPS CHECKS GOOD.
